# SDR MWEA020215

- Difficulty date: April 8, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 42,099 hours, 31,521 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 59106257
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LEADING EDGE HAS CORROSION AROUND SOME OF THE WRAP AROUND SCREWS (CENTER SECTION INBOARD AREA).  THERE WAS PREVIOUS BLEND-OUT ALREADY IN THIS AREA.  FABRICATED AND INSTALLED DOUBLER.
